| Catalog Number |
2C8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a paclitaxel set leaked where the drip chamber meets the tubing.The issue was identified during patient infusion with paclitaxel.The treatment was stopped immediately and therapy was continued with a new set.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection was performed using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.Functional testing including clear passage and pressure testing was performed which revealed a leak between the assembly of the tubing into the drip chamber.Additional priming was performed on the set with a bag of sterile waster which revealed a leak in the affected area.The reported condition was verified.The cause of the condition was due to improper manual assembly during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.